# SDR SWAA2022052396976

- Difficulty date: April 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED AT BS 540 LEVEL LEFT SIDE AIR CONDITIONING BAY LOWER FUSELAGE 2022-211390 / [01] REPLACED SUPPORT BRACKET LOCATED AT BS 540 LEVEL LEFT SIDE AIR CONDITIONING BAY LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELLOW;[02] REPLACED SUPPORT BRACKET LOCATED AT BS 540 LEVEL LEFT SIDE AIR CONDITIONING BAY LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELLOW
